# SDR CALA2025102210399

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 27,565 hours, 10,321 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 1691463
- Condition: Faulted
- Location: Zone 100
- Part time: 27,555 hours, 10,316 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING ON DESCENT, CABIN ALT 10/11 THOUSAND FT.  COMPLIED WITH CABIN ALT QRC DEFER AUTO 1, BRIEFED OTBND CREW.  PERFORMED DCPC BITE CK 1 FAULT REPORTED CODE 017. PULLED & COLLARD PRESSURIZATION CONTROL AUTO 1 CB ON P6-4 PANEL MEL 2114A REJECTING MEL, REQUIRES TROUBLE SHOOTING DUE TO EMERGENCY DECLARED ON ARRIVAL INTO SFO.  BOTH DCPCS RECORDED FAULT HISTORY LEG 00, INDICATING CABIN ALTITUDE REACHED OR EXCEEDED 10,000 FT. PERFORMED PRESSURIZATION SYS GROUND TEST PER FIM 21-31 TASK 801 BOTH DCPCS PASSED. CABIN ALTITUDE WARNING SWITCHES S1153 & S128 TESTED GOOD IAW AMM 21-33-00-000-801. PERFORMED PRESSURIZATION SYS MANUAL MODE TEST IAW AMM TASK 21-31-00-710-801. OUTFLOW VALVE EXCESSIVE NOISE CHATTER & HESITATION WHEN IN OPS.  R & R OUTFLOW VALVE L IAW AMM TASK 21-31-03-000-801 & AMM 21-31-03-400-801.   PERFORMED PRESSURIZATION SYS MANUAL MODE TEST IAW AMM TASK 21-31-00-710-801; TEST PASSED. PERFORMED PRESSURIZATION SYSTEM GROUND TEST IAW AMM TASK 21-31-00-700-802; TEST GOOD.
